# SDR DALA2023052304103

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN STA Y=214 BTW STR 28R AND STR 29R AT (E/E). SUMMARY OF NRC 00458: CORROSION LEVEL 2. SKIN STA Y=214 BTW STR 28R AND STR 29R WAS REPAIRED PER ER/A 608703-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR TIME CONTROLLED ITEMS, ACCOMPLISH SECTION II WITHIN EVERY 8000 FLIGHT CYCLES FROM 30,163 TOTAL AIRCRAFT FLIGHT CYCLES AS OF 22 MAY 23 UNDER LOG PAGE# 2779457. (LP #2779924)
